Alert archive / New York / Flash Flood Warnings in 2011
Flash Flood Warning 128, NWS Binghamton, NY
NWS Binghamton, NY issued this flash flood warning at Sep 29, 2011, 2:33 PM EDT for Delaware County, New York. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 29, 2011, 2:33 PM EDT (18:33 UTC)
- Expired
- Sep 29, 2011, 7:03 PM EDT
- In force
- 5 hr
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Flood severity
- None
County Delaware County, NY
The radar
The Albany radar (KENX), 66 km from the middle of the area, began a volume at 18:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 6.6 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 59 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 607 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
706
WGUS51 KBGM 291833
FFWBGM
NYC025-300030-
/O.NEW.KBGM.FF.W.0128.110929T1833Z-110930T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
233 PM EDT THU SEP 29 2011
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN DELAWARE COUNTY IN CENTRAL NEW YORK...
* UNTIL 830 PM EDT
* AT 224 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF EXCESSIVE RAINFALL OVER THE WARNED AREA. BANDS OF SHOWERS
AND THUNDERSTORMS...SOME WITH TORRENTIAL RAINFALL...WILL CROSS THE
WARNED AREA THROUGH LATE AFTERNOON. RAINFALL RATES OF UP TO AN
INCH PER HOUR...ARE POSSIBLE. THE DRY BROOK...TREMPER KILL...AND
PLATTE KILL WATERSHEDS WILL BE ESPECIALLY SENSITIVE TO FLOODING.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DAVENPORT...DELHI...HOBART...MARGARETVILLE...MEREDITH...ROXBURY AND
STAMFORD.
RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS
IS LIKELY IN AND NEAR THESE LOCATIONS.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 4221 7453 4216 7445 4214 7453 4202 7476
4188 7510 4242 7508 4243 7502 4245 7502
4245 7500 4244 7500 4246 7497 4251 7482
4250 7477 4252 7471 4243 7461 4235 7443
$$
MLJ2 follow-up statements
770
WGUS71 KBGM 292055
FFSBGM
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
455 PM EDT THU SEP 29 2011
NYC025-300030-
/O.CON.KBGM.FF.W.0128.000000T0000Z-110930T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DELAWARE NY-
455 PM EDT THU SEP 29 2011
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM EDT FOR
EASTERN DELAWARE COUNTY...
AT 448 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TEMPORARY BREAK IN THE RAINFALL ACROSS THE WARNED AREA.
HOWEVER...ANOTHER AREA OF SHOWERS AND POSSIBLE THUNDERSTORMS WILL
RE-ENTER DELAWARE COUNTY FROM THE WEST BETWEEN 5 AND 6 PM. ALTHOUGH
THESE SHOWERS MAY BE BRIEF IN NATURE...THEY COULD PRODUCE UP TO AN
ADDITIONAL INCH OF RAIN...IN LESS THAN AN HOUR.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DAVENPORT...DELHI...HOBART...MARGARETVILLE...MEREDITH...ROXBURY AND
STAMFORD.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4221 7453 4216 7445 4214 7453 4202 7476
4188 7510 4242 7508 4243 7502 4245 7502
4245 7500 4244 7500 4246 7497 4251 7482
4250 7477 4252 7471 4243 7461 4235 7443
$$
MLJ757
WGUS71 KBGM 292303
FFSBGM
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
703 PM EDT THU SEP 29 2011
NYC025-292312-
/O.CAN.KBGM.FF.W.0128.000000T0000Z-110930T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DELAWARE NY-
703 PM EDT THU SEP 29 2011
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EASTERN DELAWARE
COUNTY...
HEAVIER SHOWERS HAVE MOVED OUT OF THE REGION...WITH LITTLE
ADDITIONAL RAIN EXPECTED OVERNIGHT.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
LAT...LON 4221 7453 4216 7445 4214 7453 4202 7476
4188 7510 4242 7508 4243 7502 4245 7502
4245 7500 4244 7500 4246 7497 4251 7482
4250 7477 4252 7471 4243 7461 4235 7443
$$
MLJWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Sep 29, 1:56 PM EDT, 37 minutes earlier.
Area forecast discussion, Sep 29, 1:56 PM EDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
156 PM EDT THU SEP 29 2011
.SYNOPSIS...
A STRONG UPPER LEVEL TROUGH OVER THE OHIO VALLEY AND EASTERN GREAT
LAKES WILL LIFT NORTHEAST ACROSS THE AREA THIS AFTERNOON. MORE
SHOWERS AND THUNDERSTORMS WILL BE LIKELY TODAY...AND A FLASH FLOOD
WATCH REMAINS IN EFFECT. COOLER WEATHER AND CONTINUED UNSETTLED
CONDITIONS ARE ON TAP FOR THIS WEEKEND.
&&
.NEAR TERM /THROUGH TONIGHT/...
UPDATED AT 1030 AM...
MINOR UPDATE. SCATTERED TO ISOLATED SHOWERS ATTM WILL BECOME MORE
WIDESPREAD THIS AFTERNOON. THE BIGGEST UPDATE WAS TO REMOVE THE
FLASH FLOOD WATCH IN THE NW. IN THIS AREA ONLY MINOR PROBLEMS
EARLY THIS MORNING. EXPECTED QPF WILL BE LIGHT IN THIS AREA WITH
THE BEST FORCING IN THE EAST WITH THE SFC BOUNDARY ALONG
INTERSTATE 81 NOW. IN THE FAR SE SPC HAS A SLIGHT CHANCE OF
SEVERE THUNDERSTORMS. MOISTURE WILL CONTINUE TO MOVE NORTHEAST
AHEAD OF SFC BOUNDARY WITH ANOTHER SHORT WAVE EXPECTED. FEW TS
NOW IN CENTRAL AND SRN NJ. AGAIN QUESTION TODAY WILL BE IF WE GET
ANY SUN TO HELP DESTABILIZE THE LOW LEVELS. 6KM SHEAR IS 50 KTS
ALONG THE SFC FRONT.
UPDATED AT 630 AM...LINE OF SHRA/TSRA HAVE EXITED FAR ERN ZONES
W/XCPTN OF ERN SULLIVAN COUNTY. AREAS OF -SHRA WILL BE APRCHNG
STEUBEN COUNTY SHORTLY. GRIDS UPDATED TO REFLECT THESE
CHGS...LOWERING SHORT TERM POPS OVER THE FAR EAST AND INCRSNG THEM
ACRS THE CNTRL SRN TIER. PREV BLO...
AT 340 AM...BAND OF SHRA/TSRA ACRS ERN ZONES LIFTING NEWD EARLY
THIS MRNG...WITH SVRL FLS/FFW'S ISSUED. XPCT THIS ACTIVITY TO BE
OUT OF OUR ERN ZONES BY 6 AM. BACK TO THE WEST...DEEP TROF WILL
TAKE ON NEG TILT AS IT PASSES THRU THE FCST AREA THIS AFTN WITH
STRONG MID LVL CAA. DEEPER MSTR WILL BE SHUNTED TO THE EAST TDA
BUT STRONG DYNAMIC FORCING WILL ACCOMPANY THE WAVE. SOME SUNSHINE
PSBL AHEAD OF THIS TROUGH...AND IT'S INTERACTION WITH BETTER MSTR
ACRS OUR ERN ZONES BEARS WATCHING (LATEST CANADIAN AND HRR EVEN
SUGGESTING DVLPMNT OF ANOTHER MCS-TYPE SYSTEM BY 18Z). WE DEBATED
DROPPING SOME PORTIONS OF THE FFA (PRIMARILY WRN ZONES) BUT GIVEN
NEARLY SATURATED CONDITIONS AND LIKELIHOOD OF ADDNL SHRA/TSRA THIS
AFTN WE WILL LEAVE THE WATCH UP. ANOTHER ROUND OF -SHRA PSBL TNGT
AS NXT S/WV DIGS SEWD ACRS THE ERN GTLAKES. MAXES TDA SHUD BE IN
THE 65-70 RNG MOST AREAS.
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
COOLER AND UNSETTLED THIS PERIOD...AS ANOTHER CUTOFF LOW DVLPS TO
OUR S. ON FRIDAY XPCT MORE CLDS AND BEST CHC OF -SHRA ACRS CNTRL
NY...BUT AS CUTOFF DVLPS TO OUR S...A BETTER CHC FOR -SHRA WILL
DVLP ACRS NE PA LATER FRI NGT INTO SAT/SAT NGT. BY SATURDAY MAXES
ONLY XPCTD TO RNG FROM THE U40S TO L50S.
&&
.LONG TERM /SUNDAY THROUGH THURSDAY/...
MODELS IN A VERY GENERAL AGREEMENT WITH THE FORECAST FOR THE END
OF THE WEEKEND AND THE BEGINNING OF NEXT WEEK. THEY HAVE A DEEP
TROUGH SLOWLY MOVING OFF TO THE EAST, WITH SEVERAL LOW PRESSURE
CENTERS ROTATING INTO THE TROUGH. THIS KEEPS RAIN SHOWERS A
POSSIBILITY FOR SATURDAY NIGHT AND SUNDAY, BUT ON THE LOW END OF
SLIGHT CHANCE, AT LEAST FOR NOW. THE POPS DROP AS THE TROUGH
PUSHES EASTWARD.
IT IS WHAT THE TROUGH DOES NEXT THAT THE MODELS BEGIN TO DISAGREE,
ALTHOUGH THERE IS SLIGHTLY BETTER AGREEMENT THIS AFTERNOON THAN
THIS MORNING. THE ECMWF KEEPS A VERY STRONG TROUGH WITH ITS AXIS
JUST EAST OF MAINE. IT ALSO SHOWS WHAT COULD BE THE BEGINNING OF
AN OMEGA BLOCK WITH THE RIDGE AXIS THROUGH THE MISSISSIPPI VALLEY.
THIS KEEPS THE CWA IN A NORTHERLY FLOW FOR THE END OF THE
FORECAST PACKAGE. THE GFS HAD MORE PROGRESSIVE WAVES MOVING
THROUGH, BUT IS NOW SHOWING HINTS AT A LARGE RIDGE TRYING TO BUILD
OVER THE EAST COAST. IT DOES NOT QUITE HAVE THE OMEGA BLOCK
FORMATION, BUT IT IS SHOWING THAT WAVES WILL BE BLOCKED FOR A FEW
DAYS. THUS, AFTER SUNDAY, THE REMAINDER OF THE FORECAST PACKAGE
LOOKS MUCH COOLER THAN THIS WEEK, ALTHOUGH MUCH DRIER THAN THE
LAST COUPLE OF WEEKS.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
AREAS OF SHRA AND TSRA MOVING THRU THE TAF SITES THIS AFTN WILL
BRING OCNL MVFR CIG/VISBY...POSSIBLY BRIEFLY LOWER WITH ANY
HEAVIER SHRA. BEST CHC OF TSRA AT AVP FIRST 2-4 HRS OF TAF PERIOD.
SOME CLEARING THIS EVENING WITH VFR EXPECTED...BEFORE STRATUS
DEVELOPS OVERNIGHT WITH MVFR AND PSBL IFR AT ELM.
FRIDAY MORNING...STRATUS/FOG BURNS OFF GENERALLY BY 14Z WITH VFR
CONDITIONS EXPECTED THRU 18Z.
WINDS SWLY 5 TO 10 KTS, WITH SOME BRIEF HIGHER GUSTS POSSIBLE FROM
ANY TSRA. LGT S/SE WINDS TONIGHT 5 KTS OR LESS. SW WINDS FRIDAY
ARND 10 KTS.
OUTLOOK...
FRI AFTN/NGT...VFR WITH A FEW SHRA/TSRA POSSIBLE IN AFTN/EVENING.
SAT-MON...OCNL MVFR WITH UNSETTLED CONDITIONS IN OCNL SHRA.UNSETTLED
CONDS/SCT SHWRS.
TUE...VFR.
&&
.HYDROLOGY...
1030 AM UPDATE...
FLASH FLOODING FOR NOW HAS ENDED AGAIN WITH NONE EXPECTED UNTIL
THIS AFTERNOON. GROUND STILL SATURATED SO ANY HEAVY RAIN COULD
CAUSE MORE FLASH FLOODING. FLASH FLOOD WATCH CONTINUES FOR THE
SOUTH AND EAST. ATMOSPHERIC CONDITIONS DO NOT LOOK AS GOOD WITH
COOLER AIR COMING IN SO LESS MOISTURE TO WORK WITH. PWATS FALLING
TO JUST OVER AN INCH. LOW LEVEL JET STILL STRONG BUT WITH THE SFC
BOUNDARY ALONG INTERSTATE 81 THE HEAVIEST RAIN WILL BE ALONG AND
EAST OF HERE.
WITH THE LAST TWO DAYS OF SEVERAL INCHES OF RAIN AGAIN RIVERS HAVE
RISEN. RIVER WARNINGS ARE OUT. THE WARNING FOR TUNKHANNOCK CREEK
AT TUNKHANNOCK HAS BEEN DROPPED. RAINFALL LAST NIGHT WAS NOT AS
GREAT AS TUESDAY NIGHT. THE SUSQUEHANNA RIVER AT WAVERLY/SAYRE HAS
GONE ABOVE FLOOD STAGE THIS MORNING. VESTAL AND CONKLIN WILL GO
ABOVE FLOOD STAGE THIS AFTN. STILL SOME QUESTION ON WHETHER
MESHOPPEN AND WILKES-BARRE WILL MAKE IT TO FLOOD STAGE TONIGHT AND
FRIDAY. HAVE HELD OFF ON WARNINGS THERE.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 6 PM EDT THIS EVENING FOR PAZ038>040-
043-044-047-048-072.
NY...FLASH FLOOD WATCH UNTIL 6 PM EDT THIS EVENING FOR NYZ009-036-
037-044>046-055>057-062.
&&
SYNOPSIS...TAC
NEAR TERM...TAC
SHORT TERM...
LONG TERM...SLI
AVIATION...JML
HYDROLOGY...Hazardous weather outlook, Sep 29, 10:36 AM EDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 1036 AM EDT THU SEP 29 2011 NYZ009-036-037-044>046-055>057-PAZ038-039-043-301445- NORTHERN ONEIDA-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-OTSEGO- TIOGA-BROOME-DELAWARE-BRADFORD-SUSQUEHANNA-WYOMING- 1036 AM EDT THU SEP 29 2011 ...FLASH FLOOD WATCH IN EFFECT UNTIL 6 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ015>018-022>025-301445- YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-SCHUYLER-CHEMUNG- TOMPKINS- 1036 AM EDT THU SEP 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ062-PAZ040-044-047-048-072-301445- SULLIVAN-NORTHERN WAYNE-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 1036 AM EDT THU SEP 29 2011 ...FLASH FLOOD WATCH IN EFFECT UNTIL 6 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO EARLY EVENING. A FEW OF THE THUNDERSTORMS COULD HAVE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY EVENING. TAC
In the hours before
Special weather statement, Sep 29, 1:30 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
130 PM EDT THU SEP 29 2011
NYZ057-291800-
DELAWARE NY-
130 PM EDT THU SEP 29 2011
...STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL DELAWARE COUNTY...
* AT 127 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
WINDS...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR
ARKVILLE...AND MOVING NORTHEAST AT 45 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
ROXBURY AT 135 PM EDT...
STAMFORD AT 145 PM EDT...
THIS STORM HAS THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND COULD
CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.
LAT...LON 4221 7453 4218 7449 4211 7456 4211 7458
4219 7478 4241 7464 4243 7462 4236 7444
4235 7443
MSEThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 28, 8:40 PM EDT | Areal Flood Advisory | BGM | Steuben | 3 hr |
| Sep 28, 10:31 PM EDT | Areal Flood Advisory | BGM | Chemung, Schuyler, Tioga, Tompkins | 4 hr |
| Sep 28, 11:09 PM EDT | Areal Flood Advisory | BGM | Cayuga, Cortland, Onondaga, Seneca, Tompkins | 4 hr |
| Sep 28, 11:31 PM EDT | River Flood Warning | BGM | Broome | 16 hr |
| Sep 29, 12:16 AM EDT | Flash Flood Warning | BGM | Broome, Tioga, Tompkins | 4 hr |
| Sep 29, 1:34 AM EDT | Flash Flood Warning | BGM | Broome, Chenango, Cortland | 6 hr |
| Sep 29, 2:39 AM EDT | Areal Flood Advisory | BGM | Broome, Chemung, Cortland, Schuyler, Seneca, Tioga and 1 more | 3 hr |
| Sep 29, 2:43 AM EDT | Areal Flood Advisory | BGM | Chenango, Cortland, Madison, Oneida, Onondaga, Otsego | 4 hr |
| Sep 29, 2:48 AM EDT | Areal Flood Advisory | BGM | Delaware, Sullivan | 4 hr |
| Sep 29, 3:51 AM EDT | River Flood Warning | BGM | Broome, Tioga | 12 hr |
| Sep 29, 3:51 AM EDT | River Flood Warning | BGM | Tioga | 25 hr |
| Sep 29, 4:47 AM EDT | Areal Flood Advisory | BGM | Tioga | 3 hr |
| Sep 29, 4:55 AM EDT | Flash Flood Warning | BGM | Sullivan | 3 hr |
| Sep 29, 12:54 PM EDT | Areal Flood Advisory | BGM | Sullivan | 6 hr |
| Sep 29, 1:30 PM EDT | Special Weather Statement | BGM | Delaware | 30 min |
| Sep 29, 1:37 PM EDT | Areal Flood Advisory | BGM | Broome, Chenango, Cortland, Tioga | 93 min |
| Sep 29, 2:24 PM EDT | Flash Flood Warning | BGM | Sullivan | 5 hr |
| Sep 29, 2:42 PM EDT | Areal Flood Advisory | BGM | Broome, Chenango, Delaware, Madison, Oneida, Otsego | 109 min |
| Sep 29, 3:14 PM EDT | Areal Flood Advisory | BGM | Otsego | 3 hr |
| Sep 29, 3:14 PM EDT | Special Weather Statement | BGM | Oneida | 46 min |
| Sep 29, 3:22 PM EDT | Severe Thunderstorm Warning | BGM | Oneida | 38 min |
| Sep 29, 4:36 PM EDT | Areal Flood Advisory | BGM | Broome, Chenango, Delaware, Otsego | 105 min |
Nearby
Flash Flood Warnings in New York, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.